# SDR NWAA092615523

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 73,225 hours, 30,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK THE EMERGENCY OVERHEAD EMERGENCY EXIT SIGN ABOVE DOOR 4 RIGHT WOULD NOT ILLUMINATE.  MAINTENANCE FOUND BATTERY PACK M736 TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY PACK WAS REPLACED.
